Tissus plans exceptionnels et fonctions thêta  [ Exceptional planar webs and theta functions ]
Annales de l'Institut Fourier, Volume 55 (2005) no. 7, p. 2209-2237
In this paper, we present a one-parameter family of planar exceptional 5-webs. In their simplest form, the webs of this family are constitued by a harmonic system of four pencils of parallel lines and by the foliation a first integral of which is the function sn k x sn k y where sn k denotes a Jacobi’s elliptic function.
Dans cet article, nous présentons une famille à un paramètre de 5-tissus plans exceptionnels. Dans leur présentation la plus naturelle, les tissus de cette famille sont formés d’un système harmonique de quatre pinceaux de droites parallèles et du feuilletages d’intégrale première, la fonction sn k x sn k y, où sn k est une fonction elliptique de Jacobi.
DOI : https://doi.org/10.5802/aif.2159
Classification:  53A60
Keywords: Web, abelian relation, rank, exceptional web
@article{AIF_2005__55_7_2209_0,
     author = {Pirio, Luc and Tr\'epreau, Jean-Marie},
     title = {Tissus plans exceptionnels et fonctions th\^eta},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     pages = {2209-2237},
     doi = {10.5802/aif.2159},
     zbl = {1090.53020},
     mrnumber = {2207382},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2005__55_7_2209_0}
}
Pirio, Luc; Trépreau, Jean-Marie. Tissus plans exceptionnels et fonctions thêta. Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2209-2237. doi : 10.5802/aif.2159. http://www.numdam.org/item/AIF_2005__55_7_2209_0/

[1] Akivis, M.A.; Goldberg, V.V. |Differential geometry of webs, Handbook of differential geometry, North-Holland, Amsterdam, Tome I (2000), pp. 1-152 | MR 1736852 | Zbl 0968.53001

[2] Blaschke, W. Über die Tangenten einer ebenen Kurve fünfter Klasse, Abh. Math. Semin. Hamb. Univ., Tome 19 (1933), pp. 313-317 | Article | JFM 59.1377.03 | Zbl 0007.07804

[3] Blaschke, W.; Bol, G. Geometrie der Gewebe, J. Springer, Berlin, Die Grundlehren der Mathematischen Wissenschaften, Tome 49 (1938) | JFM 64.0727.03

[4] Bompiani, E.; Bortolotti, E. Ricerche sulle superficie dello spazio a cinque dimensioni e nuove caratterizzazioni della superficie di Veronese, Math. Z., Tome 42 (1937), pp. 411-429 | Article | JFM 63.0684.02 | MR 1545685 | Zbl 0016.07401

[5] Buzano, P. Determinazione e studio di superficie di S 5 le cui linee principali presentano una notevole particolarità, Ann. Mat. Pura Appl., Tome 18 (1939), pp. 51-76 | Article | JFM 65.0819.01 | MR 519 | Zbl 0021.15801

[6] Buzano, P. Tipi notevoli di 5-tessuti di curve piane, Boll. Un. Mat. Ital., Tome 2 (1939) no. 1, pp. 7-11 | JFM 65.0818.03 | Zbl 0020.25904

[7] Chandrasekharan, K. Elliptic functions, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften, Tome 281 (1985) | MR 808396 | Zbl 0575.33001

[8] Chern, S.S. Wilhelm Blaschke and Web Geometry, Thales Verlag, Wilhelm Blaschke, Gesammelte Werke, Tome 5 (1985), pp. 25-27

[9] Chern, S.S.; Griffiths, P. Abel's theorem and webs, Jahresber. Deutsch. Math.-Verein., Tome 80 (1978) no. 1-2, pp. 13-110 (Corrections and addenda to our paper : ``Abel's theorem and webs'', Jahresber. Deutsch. Math.-Verein., 83, n 2, (1981), 78-83) | MR 494957 | Zbl 0386.14002

[10] Griffiths, P. The Legacy of Abel in Algebraic Geometry, The Legacy of Niels Henrik Abel, The Abel Bicentennial, Oslo, Springer (2002), pp. 179-205 | MR 2077573 | Zbl 1072.14001

[11] Hellegouarch, Y. Invitation aux mathématiques de Fermat-Wiles, Masson (1997) | MR 1475927 | Zbl 0887.11003

[12] Hénaut, A. Analytic web geometry, Web geometry and related topics, World Scientific, Singapore (2001), pp. 6-47 | MR 1837882 | Zbl 1011.53013

[13] Hénaut, A. On planar web geometry through abelian relations and connections, Ann. of Math. (2), Tome 159 (2004) no. 1, pp. 425-445 | Article | MR 2052360 | Zbl 02123900

[14] Pirio, L. Abelian functional equations, planar web geometry and polylogarithms (Selecta Math. (NS), à paraître) | Zbl 05081956

[15] Pirio, L. Sur les tissus plans de rang maximal et le problème de Chern, C. R. Acad. Sci. Paris, Ser. I, Tome 339 (2004), pp. 131-136 | MR 2078303 | Zbl 1065.53018

[16] Pirio, L. Équations fonctionnelles abéliennes et géométrie des tissus (Thèse de doctorat de l'Université Paris 6, soutenue le 15 décembre 2004)

[17] Robert, G. Relations fonctionnelles polylogarithmiques et tissus plans (2002) (Prépublication n 146, Université Bordeaux 1)

[18] Terracini, A. Su una possibile particolarità delle linee principali di una superficie I, II, Atti Accad. Naz. Lincei, Rend., VI. Ser., Tome 26 (1937), pp. 84--91 et 153--158 | JFM 63.0684.03 | Zbl 0017.32601